Jürgen Gärtner (Reichenbach, Oberlausitz, ) é um matemático alemão, especialmente interessado sobre estocástica e análise, professor da Universidade Técnica de Berlim.

Gärtner obteve um doutorado em 1976 na Universidade Estatal de Moscou, orientado por Mark Freidlin, com a tese On the logarithmic asymptotics of large deviation probabilities). Obteve em 1984 a habilitação em (Zur Ausbreitung von Wellenfronten für Reaktions-Diffusions-Gleichungen).

Foi palestrante convidado do Congresso Internacional de Matemáticos em Zurique (1994: Parabolic systems in random media and aspects of intermittency).

Publicações selecionadas On the asymptotic behavior of the first exit time from a domain. Theory Probab. Appl., Volume 20, 1975, p. 169–174 On the logarithmic asymptotics of large deviation probabilities. Dissertation, Moskau, 1976. Theorems on large deviations for a certain class of random processes. Theory Probab. Appl., Volume 21, 1976, p. 95–106 On large deviations from the invariant measure. Theory Probab. Appl., Volume 22, 1977, p. 24–39. Location of wave fronts for the multidimensional KPP equation and Brownian first exit densities. Math. Nachr., Volume 105, 1982, p. 317–351 com Dawson: Large deviations and tunnelling for particle systems with mean field interaction. C.R. Math. Rep. Acad. Sci. Canada, Volume 8, 1986, p. 387–392 com D.A. Dawson: Large deviations from the McKean-Vlasov limit for weakly interacting diffusions. Stochastics, Volume 20, 1987, p. 247–308 com D.A. Dawson: Long-time fluctuations of weakly interacting diffusions. In H.J. Engelbert, W. Schmidt (Hrsg.) Stochastic Differential Systems, Springer, 1987, p. 3–10 com D.A. Dawson: Long time behaviour of interacting diffusions. In J.R. Norris, editor, Stochastic Calculus in Application. Proc. Cambridge Symp., 1987, Longman, 1988, p. 29–54 com Don Dawson: Large deviations, free energy functional and quasi-potential for a mean field model of interacting diffusions. Mem. Amer. Math. Society, Volume 78, 1989 com S. Molchanov: Parabolic problems for the Anderson model. I. Intermittency and related topics. Commun. Math. Phys., Volume 132, 1990, p. 613–655, Teil II, Second-order asymptotics and structure of high peaks. Probab. Theory Relat. Fields, Band 111, 1998, p. 17–55 com S. Molchanov, W. Kanig: Geometric characterization of intermittency in the parabolic Anderson model, Annals of Probability, Volume 35, 2007, p. 439–499 com W. König: The parabolic Anderson model. In J-D. Deuschel, A. Greven, Hrsrg., Interacting Stochastic Systems, 2005, p. 153–179 com F. den Hollander: Intermittency in a catalytic random medium. Annals of Probability, Volume 34, 2006, p. 2219–2287 com S. Molchanov, W. König: Geometric characterization of intermittency in the parabolic Anderson model, Annals of Probability, Volume 35, 2007, p. 439–499

Ligações externas Página pessoal Workshop on Random Media. In celebration of Jürgen Gärtner's 60th birthday. TU Berlin, April 8-10, 2010

Categoria:Professores da Universidade Estatal de Moscou